# SDR SWIA200515955

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 13,914 hours, 18,834 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Part serial: 0071A
- Condition: Leaking
- Location: Rudder
- Part time: 433 hours, 622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: O

## Discrepancy

BLUE HYD RESERVOIR LOW LEVEL LIGHT CAME ON INFLIGHT.   REPLACED RUDDER PCU PER EMB 120 MM 27-22-01, OPERATIONAL CHECK GOOD.
